Had to do them at 24 days because of the holiday. It was all a big glaze. Like a bad dream. TSH is still at 20
last results were on 255 mcg t4
tsh 24 range .4 - 4.5
t4 free 1.1 0.8-1.8
t3 free 2.6 2.3-4.2
Now on 280 mcg
tsh 20 range .4 -4.5
t4 free 1.2 0.8-1.8
t3 free 2.7 2.3 -4.3
recomendation - quit pu$$yfooting around and i was bumped from 280 mcg to 315 mcg. Big leap but i think i need it. Nothing else is working. 315 mcg thryoid HAHAHAHA remember when i couldnt take 12.5? LOL
I agree. All that T4 is going SOMEwhere, but it isn't into your bloodstream. Your FT4 is actually getting there. Haven't we taught you to STOP paying so much attention to TSH yet??? LOL All that TSH of 20 tells you is that your pituitary is VERY vigilant.
Hey, what's 300 mcg among friends?
Once again...proceed with caution...your FT4 is at 40% of range. This is no time to get crazy and go hyper...
QUESTION - my compound is made with t4, zinc and selenium. The compounding pharmacy says this is how they do it. My friend said he got a bottle of synthroid that had a sticker on it says "do not mix with zinc". Could the zinc be holding me back???
"Vitamin D, calcium, zinc, magnesium, and ipriflavone may increase absorption."
So, I don't think so...never had a warning about zinc on my levo. Selenium is necessary for the conversion of T4 to T3...wheher or not is should be taken with, I don't know. I take my levo in the morning, selenium at night.
I wonder if your gut just isn't breaking down all that efficiently whatever they coat it with to make it time release or slow release.
Bruce, I haven't been on for a long long time so please do not take offense if you have already answered this by someone else or have had it investigated; Have you had your intestines checked? The thyroxine is absorbed by the small intestine and if there is a problem, example malabsorption syndrome, lack of Vit B12 or celiac. You can get a blood test for this.
If you have low iron, this too can effect the way the body absorbs the meds.
If you are taking the thyroxine at night, make sure you DO NOT eat anything before or after!
Wow ! Bruce, we are going completely different directions, began at 200 Levo, I'm down to 150 and still feel mildly hyper. My FT4 was still above the norm at 175,. When I was on 225 Levo, thought I was dying.
Hope your levels find balance soon, wishing you well.
words cannot describe how bad i feel right now. I am so hypo, even on all this hormone. I go for a blood test on tuesday to see where i am again.
I have had my intestines checked. The only thing they found in there was an old watch i lost when i was about 12. I do b12 shots every week and on last check i was at 800. I dont eat 2 hours before the t4, but its slow release. I think the fact that its slow release is what is doing this to me, but im kinda screwed now. Ive been on this slow release for 8 months and increasing every month. If i drop the slow release and go to just regular t4, i dont know what dose to start on. The dr. has told me she doesnt know either, we would have to pick a number to start at and titrate from there.
I dont really know what to do. All i know is i can hardly function yet the world thinks im fine and demands upon me as if i was a normal person.
Hi I've been following your post for a while. I'm glad to see your doing a little better. My husband told me the other day that I was letting the devil control me with this disease. It is always nice to hear my fellow TRAIN RIDERS tell their story. I have a question? Have you ever tried cytomel? It was the only thing that helped me out. I know your t3 is fine but it lowered my tsh to much. Just a thought.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.